TU Darmstadt / ULB / TUbiblio

Canonical Transformations in the Optimal Control of Mechanical Systems

Hagedorn, Peter (1978):
Canonical Transformations in the Optimal Control of Mechanical Systems.
In: Int. J. of Non-Linear Mech., 13, pp. 103-116. [Article]

Item Type: Article
Erschienen: 1978
Creators: Hagedorn, Peter
Title: Canonical Transformations in the Optimal Control of Mechanical Systems
Language: English
Journal or Publication Title: Int. J. of Non-Linear Mech.
Journal volume: 13
Divisions: 16 Department of Mechanical Engineering > Dynamics and Vibrations
16 Department of Mechanical Engineering
Date Deposited: 19 Jan 2009 14:47
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)
Show editorial Details Show editorial Details